Quasilinear ellipticity and the dirichlet problem

Chabrowski J. (1988) Quasilinear ellipticity and the dirichlet problem. Israel Journal of Mathematics, 63 3: 353-379. doi:10.1007/BF02778039


Author Chabrowski J.
Title Quasilinear ellipticity and the dirichlet problem
Journal name Israel Journal of Mathematics   Check publisher's open access policy
ISSN 0021-2172
Publication date 1988-01-01
Sub-type Article (original research)
DOI 10.1007/BF02778039
Volume 63
Issue 3
Start page 353
End page 379
Total pages 27
Publisher Springer-Verlag
Subject 2600 Mathematics
Abstract In this paper we prove some existence theorems for the Dirichlet problem in {Mathematical expression} 1,2(Q) for a quasilinear elliptic equation under assumptions of the Ambrosetti-Prodi type. We also discuss the solvability of this problem, in a nonresonant case, with boundary data in L 2(∂Q) which leads in a natural way to the Dirichlet problem in a weighted Sobolev space.
Q-Index Code C1
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 4 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 13 Sep 2016, 12:27:10 EST by System User